Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 951898, 9 pages
http://dx.doi.org/10.1155/2012/951898
Research Article

Oscillation and Asymptotic Behavior of Higher-Order Nonlinear Differential Equations

Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 20 March 2012; Accepted 11 June 2012

Academic Editor: Feng Qi

Copyright © 2012 J. Džurina and B. Baculíková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Baculíková and J. Džurina, “Oscillation of third-order neutral differential equations,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 215–226, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. B. Baculíková, J. Graef, and J. Dzurina, “On the oscillation of higher order delay differential equations,” Nonlinear Oscillations, vol. 15, no. 1, pp. 13–24, 2012. View at Google Scholar
  3. B. Baculíková and J. Džurina, “Oscillation of third-order nonlinear differential equations,” Applied Mathematics Letters, vol. 24, no. 4, pp. 466–470, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Baculíková, “Properties of third-order nonlinear functional differential equations with mixed arguments,” Abstract and Applied Analysis, vol. 2011, Article ID 857860, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Baculíková and J. Džurina, “Oscillation of third-order functional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 43, pp. 1–10, 2010. View at Google Scholar · View at Zentralblatt MATH
  6. J. Džurina, “Comparison theorems for nonlinear ODEs,” Mathematica Slovaca, vol. 42, no. 3, pp. 299–315, 1992. View at Google Scholar
  7. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190, Marcel Dekker, New York, NY, USA, 1994.
  8. S. R. Grace, R. P. Agarwal, R. Pavani, and E. Thandapani, “On the oscillation of certain third order nonlinear functional differential equations,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 102–112, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. R. Grace and B. S. Lalli, “Oscillation of even order differential equations with deviating arguments,” Journal of Mathematical Analysis and Applications, vol. 147, no. 2, pp. 569–579, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. Li, Z. Han, P. Zhao, and S. Sun, “Oscillation of even-order neutral delay differential equations,” Advances in Difference Equations, vol. 2010, Article ID 184180, 9 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. I. T. Kiguradze and T. A. Chaturia, Asymptotic Properties of Solutions of Nonatunomous Ordinary Dierential Equations, Kluwer Academic, Dordrecht, The Netherlands, 1993.
  12. T. Kusano and M. Naito, “Comparison theorems for functional-differential equations with deviating arguments,” Journal of the Mathematical Society of Japan, vol. 33, no. 3, pp. 509–532, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. S. Ladde, V. Lakshmikantham, and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, vol. 110, Marcel Dekker, New York, NY, USA, 1987.
  14. W. E. Mahfoud, “Oscillation and asymptotic behavior of solutions of Nth order nonlinear delay differential equations,” Journal of Differential Equations, vol. 24, no. 1, pp. 75–98, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. G. Philos, “On the existence of nonoscillatory solutions tending to zero at for differential equations with positive delays,” Archiv der Mathematik, vol. 36, no. 2, pp. 168–178, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. G. Philos, “Oscillation and asymptotic behavior of linear retarded dierential equations of arbitrary order,” Tech. Rep. 57, University of Ioannina, 1981. View at Google Scholar
  17. C. G. Philos, “On the existence of nonoscillatory solutions tending to zero at 1 for differential equations with positive delay,” Journal of the Australian Mathematical Society, vol. 36, pp. 176–186, 1984. View at Publisher · View at Google Scholar
  18. C. Zhang, T. Li, B. Sun, and E. Thandapani, “On the oscillation of higher-order half-linear delay differential equations,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1618–1621, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Q. Zhang, J. Yan, and L. Gao, “Oscillation behavior of even-order nonlinear neutral differential equations with variable coefficients,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 426–430, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. G. Xing, T. Li, and C. Zhang, “Oscillation of higher-order quasi-linear neutral differential equations,” Advances in Difference Equations, vol. 2011, pp. 1–10, 2011. View at Google Scholar